MathSciNet Relay Station
MathSciNet bibliographic data
MR1401937 (97h:65126) 65N06 (65N15 65N22)
Andrade, M. G.; do Val, J. B. R. A numerical scheme based on mean value solutions for the Helmholtz equation on triangular grids. Math. Comp. 66 (1997), no. 218, 477–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement